# SDR DALA2024050604961

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,517 hours, 21,202 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 EMER DOORS ADV MSG. CORRECTIVE ACTION: CYCLED ACCES PANEL FOR OVR WING DOORS MESSAGE CLEARED PER B767 AMM 06-41. (5480042)
